# SDR AWXA200200210

- Difficulty date: March 10, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 59,004 hours, 48,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 L/H INOPERATIVE. MAINTENANCE REPAIRED WIRE PULLED FROM SPLICE AT SEAT ROW 13 L/H, FUNCTIONAL CHECK WAS GOOD IAW T/C A1C33006.
